MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 32MM +8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

SMITH & NEPHEW, INC. OXINIUM FEM HD 12/14 32MM +8; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 71343208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed.The surgeon decided it is not the product failure but it was the technical error (the cup position was not good).
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).

Brand Name
OXINIUM FEM HD 12/14 32MM +8
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6858681
Report Number1020279-2017-00733
Device Sequence Number16334040
Product Code LZO
UDI-Device Identifier03596010474230
UDI-Public03596010474230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/15/2024
Device Catalogue Number71343208
Device Lot Number14CM11831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2017
Supplement Date Received by Manufacturer08/24/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;